# SDR AALA20110917DFW01

- Difficulty date: September 16, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 66,113 hours, 34,364 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Brake Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED AFTER TAKEOFF BRAKE TEMPERATURE OVERHEAT LIGHT ILLUMINATED STEADY AND LEFT INBOARD BRAKE SHOWED 3580 DEGREES.  ACCOMPLISHED QRH PROCEDURES AND EXTENDED GEAR UNTIL LIGHT EXTINGUISHED.  FLIGHT LANDED DFW WITHOUT INCIDENT.  REPLACED BAD CONNECTOR ON LEFT INBOARD BRAKE SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
